# SDR 2007UALA02897

- Difficulty date: July 29, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 67,377 hours, 7,678 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 5F FWD, 33 RT, 46 LT AND 61 RT ARE INOPERATIVE.
